Follow
Share

This was devasting.

This question has been closed for answers. Ask a New Question.
Do you mean Haldol? I'm so sorry that your loved one had a devastating reaction. Was it given in an ER?

My husband carried a wallet card, as did I for him, that he was NOT to be given Haldol. It is known to be very dangerous for people with Parkinson's dementia or Lewy Body dementia. Hospice said Haldol is included in the comfort care kit. I explained that I wouldn't use it and why, showed them the literature from LBD Association. They thanked me for the information and left it out of our kit.

So, no, I haven't seen it used for a loved one. I am so very sorry for your experience.
Helpful Answer (1)
Report

Yes; it was given to my mom during a hospital stay and it was as though she was given an elephant tranquilizer

She in now on a second generation anti-psych med to calm her agitation
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.